Nonsplitting F-quasigroups
Commentationes Mathematicae Universitatis Carolinae (2012)
- Volume: 53, Issue: 3, page 375-381
- ISSN: 0010-2628
Access Full Article
topAbstract
topHow to cite
topReferences
top- Belousov V.D., About one quasigroup class, Uchenye Zapiski Beltskogo Gospedinstituta im. A. Russo, (1960), 29–44 (in Russian).
- Bol G., 10.1007/BF01594185, Math. Ann. 114 (1937), no. 1, 414–431. Zbl0016.22603MR1513147DOI10.1007/BF01594185
- Bruck R.H., A Survey of Binary Systems, Springer, New York, 1971. Zbl0141.01401MR0093552
- Gagola S.M. III, A Moufang loop's commutant, Proc. Cambridge Phil. Soc. 152 (2012), no. 2, 193–206. MR2887872
- Gagola S.M. III, 10.1080/00927870902950647, Comm. Algebra 38 (2010), no. 4, 1436–1448. MR2656586DOI10.1080/00927870902950647
- Kepka T., Bénéteau L., Lacaze J., 10.1080/00927878608823353, Comm. Algebra 14 (1986), no. 6, 1067–1090. Zbl0606.20061MR0837271DOI10.1080/00927878608823353
- Kepka T., Kinyon M.K., Phillips J.D., F-quasigroups and generalized modules, Comment. Math. Univ. Carolin. 49 (2008), no. 2, 249–257. MR2426889
- Kepka T., Kinyon M.K., Phillips J.D., 10.1016/j.jalgebra.2007.05.007, J. Algebra 317 (2007), no. 2, 435–461. Zbl1133.20051MR2362925DOI10.1016/j.jalgebra.2007.05.007
- Kepka T., Němec P., Commutative Moufang loops and distributive groupoids of small orders, Czechoslovak Math. J. 31 (106) (1981), no. 4, 633–669. Zbl0573.20065MR0631607
- Murdoch D.C., 10.2307/2371517, Amer. J. Math. 61 (1939), 509–522. Zbl0020.34702MR1507391DOI10.2307/2371517
- Pflugfelder H.O., Quasigroups and Loops: Introduction, Sigma Series in Pure Mathematics, 7, Heldermann, Berlin, 1990. Zbl0715.20043MR1125767